1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario registrado en Universia


Opción 1: Descargar recurso

Detalles del recurso

Descripción

We show that every tight contact structure on any of the lens spaces $L(ns^{2}-s+1,s^{2})$ with $n\geq 2$ and $s\geq 1$ can be obtained by a single Legendrian surgery along a suitable Legendrian realisation of the negative torus knot $T(s,-(sn-1))$ in the tight or an overtwisted contact structure on the $3$ -sphere.

Pertenece a

Project Euclid (Hosted at Cornell University Library)  

Autor(es)

Geiges, Hansjörg -  Onaran, Sinem - 

Id.: 71305352

Idioma: inglés  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Palabras clave53D35 - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2018 The University of Michigan

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 0026-2285
[References] 1945-2365

Fecha de contribución: 13-may-2018

Contacto:

Localización:
* Michigan Math. J. 67, iss. 2 (2018), 405-422
* doi:10.1307/mmj/1522980162

Otros recursos del mismo autor(es)

  1. Symplectic fillability of tight contact structures on torus bundles We study weak versus strong symplectic fillability of some tight contact structures on torus bundles...

Otros recursos de la mismacolección

  1. On the $\operatorname{Pin}(2)$ -Equivariant Monopole Floer Homology of Plumbed 3-Manifolds We compute the $\operatorname{Pin}(2)$ -equivariant monopole Floer homology for the class of plumbed...
  2. Diophantine Approximation Constants for Varieties over Function Fields By analogy with the program of McKinnon and Roth [10], we define and study approximation constants f...
  3. Givental-Type Reconstruction at a Nonsemisimple Point We consider the orbifold curve that is a quotient of an elliptic curve $\mathcal{E}$ by a cyclic gro...
  4. Characterization of Aleksandrov Spaces of Curvature Bounded Above by Means of the Metric Cauchy–Schwarz Inequality We consider the previously introduced notion of the $K$ -quadrilateral cosine, which is the cosine u...
  5. Multiple Lerch Zeta Functions and an Idea of Ramanujan In this article, we derive meromorphic continuation of multiple Lerch zeta functions by generalizing...

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.